Title: A generalized linear factor model approach to the hierarchical framework for responses and response times
Authors: Molenaar, Dylan ×
Tuerlinckx, Francis
van der Maas, Han L. J. #
Issue Date: 2015
Publisher: J. Wright & Sons
Series Title: British Journal of Mathematical and Statistical Psychology vol:68 issue:2 pages:197-219
ISSN: 0007-1102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Molenaar2015AGLFM.pdf Published 347KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science